Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have loose motion after meal. Have Tb. Taking AKT 5 and AKT 2. What to do?

before one year I am suffering from Tuberculosis disease and doctor tested and given me treatment in this symptom that time was low fever feeling in the evening time, if I did breakfast or lunch that after time it was often motion going and doctor was given me a course medicine AKT 5 tablet 4 months then AKT2 4 months total 9 month completed
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The standard regimen for treatment of TB anywhere in the body is 2 to 3 months 0f 4 anti tb drugs and then 4 to 6 months of 2 anti tb drugs. The totall duration may vary from 6 to 9 months depending on the organ involved and upto 18 months in case of bone tb. You have had adequate tb treatment and if you are feeling good and your symptoms have disappeared, you may stop the treatment after getting some investigations like usg or ct scan abdomen and in consultation with your treating physician.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor